Items where Author is "Hajdu, Ottó"
Group by: Item Type | No Grouping Jump to: Article Number of items: 8. ArticleHajdu, Ottó and Fáró, Jenő (2020) Fa-alapú módszerek alkalmazása a vállalati jövedelmezőség vizsgálatában: változószelekció és modellszegmentáció. SZIGMA, 51 (3). pp. 241-268. ISSN 0039-8128 Hajdu, Ottó (2018) Többváltozós statisztikai R Open alkalmazások. STATISZTIKAI SZEMLE, 96 (10). pp. 1021-1047. ISSN 0039-0690 Fáró, Jenő and Hajdu, Ottó (2018) A magyar mezőgazdasági vállalatok jövedelmezőségének vizsgálata. STATISZTIKAI SZEMLE, 96 (8-9). pp. 818-840. ISSN 0039-0690 Hajdu, Ottó (2009) Poverty, Deprivation, Exclusion: A Structural Equations Modelling Approach. Hungarian Statistical Review, 87 (SN13). pp. 90-102. ISSN 0039-0690 Hajdu, Ottó (2006) Exact inference on poverty predictors based on logistic regression approach. Hungarian Statistical Review, 84 (SN10). pp. 134-147. ISSN 0039-0690 Hajdu, Ottó (2004) Diagnostics of the error factor covariances. Hungarian Statistical Review, 82 (SN9). pp. 68-94. ISSN 0039-0690 Hajdu, Ottó (2002) Category selection and classification based on correspondence coordinates. Hungarian Statistical Review, 80 (SN7). pp. 103-126. ISSN 0039-0690 Hajdu, Ottó (1999) On the deprivation-sensitive measurement of poverty. Hungarian Statistical Review, 77 (SN3). pp. 15-22. ISSN 0039-0690 |